By clicking the link(s) above, you will be taken to an external website that is independently operated and not managed by Haleon. Haleon assumes no responsibility for the content on the website. If you do not wish to leave this website, do not click on the links above.
This product contains acetaminophen; do not take it with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking acetaminophen. Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.
©2023 Haleon group of companies. All rights reserved. Trade marks are owned by or licensed to the Haleon group of companies. The content of this site is intended for US audiences only.